# SDR SWAA2025122942024

- Difficulty date: December 2, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 51,234 hours, 31,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY LT FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 LBL22 WL156. FOUND TO BE OUT OF LIMITS. REMOVED, REPLACED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT PLATE AT BS 727 TO 847 LBL 22 WL 156 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; AND DWG 146A7500 REV: -.
